EMA finds possible link between thrombosis and AstraZeneca vaccine

The European Medicines Agency (EMA) has concluded that cerebral venous thrombosis and decreased platelets seen in patients who had received the Oxford / AstraZeneca vaccine should be considered “very rare side effects” of this serum.

As reported by the European drug regulator this Wednesday, the EMA’s pharmacovigilance committee (PRAC) has taken into account all the scientific evidence available on these cases.

The EMA has reminded health administrations and people who have received this vaccine to “be aware” of the possibility of very rare cases of blood clots combined with low platelet levels in the two weeks following vaccination.

Thus, the institution has reminded health administrations and people who have received this vaccine that they “should be aware” of the possibility of very rare cases of blood clots combined with low platelet levels in the two weeks following vaccination.

To date, the majority of reported cases have occurred in women under the age of 60 during this time period. Based on currently available evidence, specific risk factors have not been confirmed.

Source: SINC

Rights: Creative Commons.